The solution structure of the O(3) sigma model in a Maxwell-Chern-Simons theory

Sze Guang Yang, Zhi You Chen, Jann Long Chern

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, a system of semilinear elliptic equations arising from a relativistic self-dual Maxwell-Chern-Simons O(3) sigma model is considered. We reveal the uniqueness aspect of the topological solutions for the model. The uniqueness result is associated with a clear solution structure of the equations of the radially symmetric case. We locate each solution set denoted by a planar diagram.

Original languageEnglish
Article number071503
JournalJournal of Mathematical Physics
Volume58
Issue number7
DOIs
Publication statusPublished - 2017 Jul 1

Fingerprint

Chern-Simons Theories
Sigma Models
Uniqueness
uniqueness
Semilinear Elliptic Equations
Solution Set
Diagram
diagrams
Model

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{2e4cbe82537a4fc6a3eb11d3966da020,
title = "The solution structure of the O(3) sigma model in a Maxwell-Chern-Simons theory",
abstract = "In this paper, a system of semilinear elliptic equations arising from a relativistic self-dual Maxwell-Chern-Simons O(3) sigma model is considered. We reveal the uniqueness aspect of the topological solutions for the model. The uniqueness result is associated with a clear solution structure of the equations of the radially symmetric case. We locate each solution set denoted by a planar diagram.",
author = "Yang, {Sze Guang} and Chen, {Zhi You} and Chern, {Jann Long}",
year = "2017",
month = "7",
day = "1",
doi = "10.1063/1.4994060",
language = "English",
volume = "58",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "7",

}

The solution structure of the O(3) sigma model in a Maxwell-Chern-Simons theory. / Yang, Sze Guang; Chen, Zhi You; Chern, Jann Long.

In: Journal of Mathematical Physics, Vol. 58, No. 7, 071503, 01.07.2017.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The solution structure of the O(3) sigma model in a Maxwell-Chern-Simons theory

AU - Yang, Sze Guang

AU - Chen, Zhi You

AU - Chern, Jann Long

PY - 2017/7/1

Y1 - 2017/7/1

N2 - In this paper, a system of semilinear elliptic equations arising from a relativistic self-dual Maxwell-Chern-Simons O(3) sigma model is considered. We reveal the uniqueness aspect of the topological solutions for the model. The uniqueness result is associated with a clear solution structure of the equations of the radially symmetric case. We locate each solution set denoted by a planar diagram.

AB - In this paper, a system of semilinear elliptic equations arising from a relativistic self-dual Maxwell-Chern-Simons O(3) sigma model is considered. We reveal the uniqueness aspect of the topological solutions for the model. The uniqueness result is associated with a clear solution structure of the equations of the radially symmetric case. We locate each solution set denoted by a planar diagram.

UR - http://www.scopus.com/inward/record.url?scp=85024396681&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85024396681&partnerID=8YFLogxK

U2 - 10.1063/1.4994060

DO - 10.1063/1.4994060

M3 - Article

AN - SCOPUS:85024396681

VL - 58

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 7

M1 - 071503

ER -